| Model Number |
9-AVP038-004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Renal Impairment (4499)
| Date of Event |
08/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
It was reported that on (b)(6) 2021, a 4mm amplatzer vascular plug 4 and a 6mm amplatzer vascular plug 4 were implanted.On (b)(6) 2021, the patient presented to the emergency room with acute stomach pain.Computerized tomography (ct) scan was performed, which showed new onset renal infarction.No treatment was required and the patient was discharged home in stable condition.Clinical study patient id: (b)(6).
Additional Manufacturer Narrative
An event of acute stomach pain and onset renal infraction were reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that on (b)(6) 2021, a 4mm amplatzer vascular plug 4 and a 6mm amplatzer vascular plug 4 were implanted in the left renal artery.On (b)(6) 2021, the patient presented to the emergency room with acute stomach pain.Computerized tomography (ct) scan was performed, which showed new onset renal infarction.No treatment was required and the patient was discharged home in stable condition.